Product Description & Reviews
PAIN RELIEF Effective in relieving inflammation associated with strains, sprains, toothaches and minor arthritic pain. Extra strength pain reliever. Each microfilm coated tablet contains; Aspirin 250 mg., Acetaminophen 250 mg., Caffeine 65 mg.Expiration Date: March-2017. 250 pk of 2 tablets (500 tablets). Acetaminophen 250 mg.. Aspirin 250 mg. & Caffeine 65 mg.. Extra strength pain reliever..
Features & Highlights
- Expiration Date: March-2017
- 250 pk of 2 tablets (500 tablets)
- Acetaminophen 250 mg.
- Aspirin 250 mg. & Caffeine 65 mg.
- Extra strength pain reliever.
Have questions about this item, or would like to inquire about a custom or bulk order?
If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.